Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 340159, 11 pages
http://dx.doi.org/10.1155/2014/340159
Research Article

Uniqueness and Existence of Solution for a System of Fractional -Difference Equations

1College of Mathematics and Physics, Lanzhou Jiaotong University, Lanzhou 730070, China
2School of Mathematical Sciences, Fudan University, Shanghai 200433, China

Received 28 March 2014; Revised 27 May 2014; Accepted 13 June 2014; Published 7 July 2014

Academic Editor: Felix Sadyrbaev

Copyright © 2014 Wen-Xue Zhou and Hai-zhong Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier Science, Amsterdam, The Netherlands, 2006. View at MathSciNet
  2. K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, John Wiley & Sons, New York, NY, USA, 1993. View at MathSciNet
  3. K. B. Oldham and J. Spanier, The Fractional Calculus, Academic Press, London, UK, 1974. View at MathSciNet
  4. I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, 1999. View at MathSciNet
  5. S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives, Theory and Applications, Gordon and Breach Science, Yverdon, Switzerland, 1993. View at MathSciNet
  6. V. Lakshmikantham and A. S. Vatsala, “Basic theory of fractional differential equations,” Nonlinear Analysis, vol. 69, no. 8, pp. 2677–2682, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  7. V. Lakshmikantham and A. S. Vatsala, “General uniqueness and monotone iterative technique for fractional differential equations,” Applied Mathematics Letters, vol. 21, no. 8, pp. 828–834, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. V. Lakshmikantham, “Theory of fractional functional differential equations,” Nonlinear Analysis, vol. 69, no. 10, pp. 3337–3343, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. A. Babakhani and V. Daftardar-Gejji, “Existence of positive solutions of nonlinear fractional differential equations,” Journal of Mathematical Analysis and Applications, vol. 278, no. 2, pp. 434–442, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. A. Babakhani and V. Daftardar-Gejji, “Existence of positive solutions for N-term non-autonomous fractional differential equations,” Positivity, vol. 9, no. 2, pp. 193–206, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. A. Babakhani and V. Daftardar-Gejji, “Existence of positive solutions for multi-term non-autonomous fractional differential equations with polynomial coefficients,” Abstract and Applied Analysis, vol. 2009, Article ID 768920, 12 pages, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  12. C. Bai, “Positive solutions for nonlinear fractional differential equations with coefficient that changes sign,” Nonlinear Analysis, vol. 64, no. 4, pp. 677–685, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. R. P. Agarwal, M. Benchohra, and S. Hamani, “Boundary value problems for differential inclusions with fractional order,” Advanced Studies in Contemporary Mathematics, vol. 16, no. 2, pp. 181–196, 2008. View at Google Scholar · View at MathSciNet · View at Scopus
  14. W. Zhou and Y. Chu, “Existence of solutions for fractional differential equations with multi-point boundary conditions,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 3, pp. 1142–1148, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. W. Zhou, J. Peng, and Y. Chu, “Multiple positive solutions for nonlinear semipositone fractional differential equations,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 850871, 10 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. W. Zhou and H. Liu, “Existence of weak solutions for nonlinear fractional differential inclusion with nonseparated boundary conditions,” Journal of Applied Mathematics, vol. 2012, Article ID 530624, 13 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  17. W. Zhou, Y. Chu, and D. Baleanu, “Uniqueness and existence of positive solutions for a multi-point boundary value problem of singular fractional differential equations,” Advances in Diff erence Equations, vol. 2013, no. 114, 2013. View at Publisher · View at Google Scholar
  18. W. Zhou and H. Liu, “Existence solutions for boundary value problem of nonlinear fractional q-difference equations,” Advances in Difference Equations, vol. 2013, article 113, 12 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  19. B. Ahmad and J. J. Nieto, “Existence results for a coupled system of nonlinear fractional differential equations with three-point boundary conditions,” Computers & Mathematics with Applications, vol. 58, no. 9, pp. 1838–1843, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. X. Su, “Boundary value problem for a coupled system of nonlinear fractional differential equations,” Applied Mathematics Letters, vol. 22, no. 1, pp. 64–69, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. J. Sun, Y. Liu, and G. Liu, “Existence of solutions for fractional differential systems with antiperiodic boundary conditions,” Computers & Mathematics with Applications, vol. 64, no. 6, pp. 1557–1566, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. J. Wang, H. Xiang, and Z. Liu, “Positive solution to nonzero boundary values problem for a coupled system of nonlinear fractional differential equations,” International Journal of Differential Equations, vol. 2010, Article ID 186928, 12 pages, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  23. F. H. Jackson, “q-difference equations,” American Journal of Mathematics, vol. 32, no. 4, pp. 305–314, 1910. View at Publisher · View at Google Scholar · View at MathSciNet
  24. F. H. Jackson, “On q-functions and a certain difference operator,” Transactions of the Royal Society of Edinburgh, vol. 46, no. 2, pp. 253–281, 1909. View at Google Scholar
  25. T. Ernst, “A new notation for q-calculus and a new q-Taylor formula,” U.U.D.M. Report 1999: 25, Department of Mathematics, Up-psala University, 1999. View at Google Scholar
  26. T. Ernst, “The history of qi calculus and a new method,” UUDM Report 2000, Department of Mathematics, Uppsala University, Uppsala, Sweden, 2000. View at Google Scholar
  27. B. Ahmad, “Boundary-value problems for nonlinear third-order q-difference equations,” Electronic Journal of Differential Equations, vol. 94, pp. 1–7, 2011. View at Google Scholar · View at MathSciNet
  28. B. Ahmad and S. K. Ntouyas, “Boundary value problems for q-difference inclusions,” Abstract and Applied Analysis, Art. ID 292860, 15 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. B. Ahmad, A. Alsaedi, and S. K. Ntouyas, “A study of second-order q-difference equations with boundary conditions,” Advances in Difference Equations, vol. 2012, article 35, 2012. View at Publisher · View at Google Scholar · View at Scopus
  30. F. M. Atici and P. W. Eloe, “A transform method in discrete fractional calculus,” International Journal of Difference Equations, vol. 2, no. 2, pp. 165–176, 2007. View at Google Scholar · View at MathSciNet
  31. C. S. Goodrich, “Solutions to a discrete right-focal fractional boundary value problem,” International Journal of Difference Equations, vol. 5, no. 2, pp. 195–216, 2010. View at Google Scholar · View at MathSciNet
  32. C. S. Goodrich, “Continuity of solutions to discrete fractional initial value problems,” Computers & Mathematics with Applications, vol. 59, no. 11, pp. 3489–3499, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  33. F. M. Atici and P. W. Eloe, “Linear systems of fractional nabla difference equations,” The Rocky Mountain Journal of Mathematics, vol. 41, no. 2, pp. 353–370, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  34. F. M. Atıcı and P. W. Eloe, “Two-point boundary value problems for finite fractional difference equations,” Journal of Difference Equations and Applications, vol. 17, no. 4, pp. 445–456, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  35. N. R. O. Bastos, R. A. C. Ferreira, and D. F. M. Torres, “Discrete-time fractional variational problems,” Signal Processing, vol. 91, no. 3, pp. 513–524, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  36. N. R. O. Bastos, D. Mozyrska, and D. F. M. Torres, “Fractional derivatives and integrals on time scales via the inverse generalized Laplace transform,” International Journal of Mathematics and Computation, vol. 11, no. J11, pp. 1–9, 2011. View at Google Scholar · View at MathSciNet
  37. C. S. Goodrich, “Existence of a positive solution to a system of discrete fractional boundary value problems,” Applied Mathematics and Computation, vol. 217, no. 9, pp. 4740–4753, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  38. C. S. Goodrich, “On discrete sequential fractional boundary value problems,” Journal of Mathematical Analysis and Applications, vol. 385, no. 1, pp. 111–124, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  39. W. A. Al-Salam, “Some fractional {$q$}-integrals and {$q$}-derivatives,” Proceedings of the Edinburgh Mathematical Society II, vol. 15, no. 2, pp. 135–140, 1967. View at Publisher · View at Google Scholar · View at MathSciNet
  40. R. Agarwal, “Certain fractional q-integrals and q-derivatives,” Proceedings of the Cambridge Philosophical Society, vol. 66, no. 2, pp. 365–370, 1969. View at Publisher · View at Google Scholar
  41. M. El-Shahed and F. M. Al-Askar, “Positive solutions for boundary value problem of nonlinear fractional q-difference equation,” ISRN Mathematical Analysis, vol. 2011, Article ID 385459, 12 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  42. R. A. C. Ferreira, “Positive solutions for a class of boundary value problems with fractional q-differences,” Computers & Mathematics with Applications, vol. 61, no. 2, pp. 367–373, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  43. R. A. C. Ferreira, “Nontrivial solutions for fractional q-difference boundary value problems,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 70, 10 pages, 2010. View at Google Scholar · View at MathSciNet
  44. J. R. Graef and L. Kong, “Positive solutions for a class of higher order boundary value problems with fractional q-derivatives,” Applied Mathematics and Computation, vol. 218, no. 19, pp. 9682–9689, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  45. J. Ma and J. Yang, “Existence of solutions for multi-point boundary value problem of fractional q-difference equation,” Electronic Journal of Qualitative Theory of Differential Equations, No. 92, 10 pages, 2011. View at Google Scholar · View at MathSciNet
  46. G. Gasper and M. Rahman, Basic Hypergeometric Series, vol. 35 of Encyclopedia of Mathematics and its Applications, Cambridge University Press, Cambridge, UK, 1990. View at MathSciNet
  47. V. Kac and P. Cheung, Quantum Calculus, Springer, New York, NY, USA, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  48. P. M. Rajkovic, S. D. Marinkovic, and M. S. Stankovic, “On q-analogues of Caputo derivative and Mittag-Leffler function,” Fractional Calculus & Applied Analysis, vol. 10, no. 4, pp. 359–373, 2007. View at Google Scholar · View at MathSciNet
  49. A. Granas and J. Dugundji, Fixed Point Theory, Springer, New York, NY, USA, 2005. View at Publisher · View at Google Scholar · View at MathSciNet